How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Anil Your Own Question
Dr.Anil
Dr.Anil, Doctor
Category: Medical
Satisfied Customers: 9153
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Medical Question Here...
Dr.Anil is online now
A new question is answered every 9 seconds

I just made a mistake taking my evening meds instead of

Customer Question

I just made a mistake taking my evening meds instead of taking 50 units of Lantis, I took 50 units of Humalog. Is this going to be a problem?
Submitted: 8 months ago.
Category: Medical
Expert:  Dr.Anil replied 8 months ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.

Well as you describe,Humalog is a short acting insulin and the action will pass within an hour.
So i would recommend to check blood sugar now, after 30 minutes and at the end of hour.

And you have to take small meals/snacks at regular intervals.
If your blood sugar 'll be below 70 mg then visit ER.
Otherwise do not worry.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.
Thanks.

Expert:  Dr.Anil replied 8 months ago.

It's my privilege to help you if you have any further query regarding your this health issue.
May I help you further?
Waiting for your response.